Alert archive / Pennsylvania / River Flood Warnings in 2011
River Flood Warning 4, NWS Pittsburgh, PA
NWS Pittsburgh, PA issued this river flood warning at Feb 28, 2011, 10:34 PM EST for Allegheny County, Pennsylvania. It took effect at Mar 1, 2011, 7:00 PM EST. It was in force for .
The area
The counties it named.
The facts
- Issued
- Feb 28, 2011, 10:34 PM EST (03:34 UTC)
- In effect from
- Mar 1, 2011, 7:00 PM EST
- Expired
- Mar 1, 2011, 3:00 PM EST
- In force
- Issued by
- NWS Pittsburgh, PA
- Flood severity
- Minor
County Allegheny County, PA
The radar
The Pittsburgh radar (KPBZ), 21 km from the middle of the area, began a volume at 03:34 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Ohio River at Pittsburgh (PTTP1).
- Action stage
- 18 ft
- Minor stage
- 22 ft
- Moderate stage
- 25 ft
- Major stage
- 28 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 03085152, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
468 WGUS41 KPBZ 010334 FLWPBZ BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE PITTSBURGH PA 1034 PM EST MON FEB 28 2011 ...THE NATIONAL WEATHER SERVICE IN PITTSBURGH HAS ISSUED A FLOOD WARNING FOR THE FOLLOWING RIVERS IN PENNSYLVANIA... OHIO RIVER AT PITTSBURGH AFFECTING ALLEGHENY COUNTY ALLEGHENY RIVER AT RIMER AFFECTING ARMSTRONG AND CLARION COUNTIES ALLEGHENY RIVER AT MOSGROVE AFFECTING ARMSTRONG COUNTY ALLEGHENY RIVER AT NATRONA AFFECTING ALLEGHENY AND WESTMORELAND COUNTIES ALLEGHENY RIVER AT CW BILL YOUNG DAM AFFECTING ALLEGHENY COUNTY . THE ALLEGHENY RIVER WILL RISE SHARPLY OVERNIGHT AND IS FORECAST TO FLOOD AT RIMER, MOSGROVE, NATRONA, AND CW BILL YOUNG DAM WHICH IS AT ACMETONIA. THE OHIO RIVER AT THE POINT IN PITTSBURGH WILL ALSO FLOOD LATER TUESDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... SAFETY MESSAGE...DO NOT DRIVE THROUGH FLOODED AREAS. THE WATER MAY BE BE DEEPER THAN IT APPEARS. STAY TUNED TO NOAA WEATHER RADIO FOR LATER DEVELOPMENTS. && PAC003-011134- /O.NEW.KPBZ.FL.W.0004.110301T2100Z-110302T1200Z/ /PTTP1.1.ER.110301T2100Z.110302T0000Z.110302T0600Z.NO/ 1034 PM EST MON FEB 28 2011 THE NATIONAL WEATHER SERVICE IN PITTSBURGH HAS ISSUED A * FLOOD WARNING FOR THE OHIO RIVER AT PITTSBURGH. * FROM TUESDAY AFTERNOON TO WEDNESDAY MORNING...OR UNTIL THE WARNING IS CANCELLED. * AT 10:00 PM MONDAY THE STAGE WAS 18.0 FEET. * FLOOD STAGE IS 25.0 FEET. * MINOR FLOODING IS FORECAST. * FORECAST...RISE ABOVE FLOOD STAGE BY TUESDAY AFTERNOON AND CONTINUE TO RISE TO NEAR 25.2 FEET BY TUESDAY EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE BY EARLY WEDNESDAY MORNING. * IMPACT...AT 25.0 FEET...THE PARKWAY CENTRAL IS CLOSED BY FLOODING $$ PAC003-031-011134- /O.NEW.KPBZ.FL.W.0005.110301T1000Z-110302T0000Z/ /RMRP1.1.ER.110301T1000Z.110301T1200Z.110301T1800Z.UU/ 1034 PM EST MON FEB 28 2011 THE NATIONAL WEATHER SERVICE IN PITTSBURGH HAS ISSUED A * FLOOD WARNING FOR THE ALLEGHENY RIVER AT RIMER. * FROM EARLY TUESDAY MORNING TO TUESDAY EVENING...OR UNTIL THE WARNING IS CANCELLED. * AT 10:00 PM MONDAY THE STAGE WAS 17.5 FEET. * FLOOD STAGE IS 19.0 FEET. * MINOR FLOODING IS FORECAST. * FORECAST...RISE ABOVE FLOOD STAGE BY EARLY TUESDAY AND CONTINUE TO RISE TO NEAR 19.1 FEET BY LATER TUESDAY MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE BY EARLY TUESDAY AFTERNOON. * IMPACT...AT 19.0 FEET...LOCK WALLS OVERTOPPED. $$ PAC003-011134- /O.NEW.KPBZ.FL.W.0006.110301T1100Z-110301T2200Z/ /MOSP1.1.ER.110301T1100Z.110301T1200Z.110301T1600Z.NO/ 1034 PM EST MON FEB 28 2011 THE NATIONAL WEATHER SERVICE IN PITTSBURGH HAS ISSUED A * FLOOD WARNING FOR THE ALLEGHENY RIVER AT MOSGROVE. * FROM TUESDAY MORNING TO TUESDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED. * AT 9:45 PM MONDAY THE STAGE WAS 17.7 FEET. * FLOOD STAGE IS 19.0 FEET. * MINOR FLOODING IS FORECAST. * FORECAST...RISE ABOVE FLOOD STAGE EARLY TUESDAY MORNING AND CONTINUE TO RISE TO NEAR 19.1 FEET TUESDAY MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE BY NOON TUESDAY. * IMPACT...AT 20.0 FEET...WATER BEGINS TO RISE ON TO THE ROAD ALONG THE RIVER IN TEMPLETON PA. $$ PAC003-129-011134- /O.NEW.KPBZ.FL.W.0007.110301T1600Z-110302T1400Z/ /NATP1.1.ER.110301T1600Z.110302T0000Z.110302T0800Z.NO/ 1034 PM EST MON FEB 28 2011 THE NATIONAL WEATHER SERVICE IN PITTSBURGH HAS ISSUED A * FLOOD WARNING FOR THE ALLEGHENY RIVER AT NATRONA. * FROM TUESDAY MORNING TO WEDNESDAY MORNING...OR UNTIL THE WARNING IS CANCELLED. * AT 10:15 PM MONDAY THE STAGE WAS 17.0 FEET. * FLOOD STAGE IS 21.0 FEET. * MINOR FLOODING IS FORECAST. * FORECAST...RISE ABOVE FLOOD STAGE BY LATE TUESDAY MORNING AND CONTINUE TO RISE TO NEAR 21.8 FEET BY TUESDAY EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE BY WEDNESDAY MORNING. * IMPACT...AT 21.5 FEET...THE NATRONA WATER COMPANY IS AFFECTED. $$ PAC003-011133- /O.NEW.KPBZ.FL.W.0008.110301T1100Z-110302T1900Z/ /ACMP1.1.ER.110301T1100Z.110302T0000Z.110302T1300Z.NO/ 1034 PM EST MON FEB 28 2011 THE NATIONAL WEATHER SERVICE IN PITTSBURGH HAS ISSUED A * FLOOD WARNING FOR THE ALLEGHENY RIVER AT CW BILL YOUNG DAM. * FROM TUESDAY MORNING TO WEDNESDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED. * AT 10:15 PM MONDAY THE STAGE WAS 15.0 FEET. * FLOOD STAGE IS 17.0 FEET. * MINOR FLOODING IS FORECAST. * FORECAST...RISE ABOVE FLOOD STAGE BY TUESDAY MORNING AND CONTINUE TO RISE TO NEAR 18.1 FEET BY TUESDAY EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE BY WEDNESDAY MORNING. * IMPACT...AT 18.0 FEET...NAVIGATION SUSPENDED, LOCK OUT OF SERVICE. $$
3 follow-up statements
604 WGUS41 KPBZ 011025 FLWPBZ BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE PITTSBURGH PA 525 AM EST TUE MAR 1 2011 OHIO RIVER AT PITTSBURGH AFFECTING ALLEGHENY COUNTY ALLEGHENY RIVER AT RIMER AFFECTING ARMSTRONG AND CLARION COUNTIES ALLEGHENY RIVER AT MOSGROVE AFFECTING ARMSTRONG COUNTY ALLEGHENY RIVER AT NATRONA AFFECTING ALLEGHENY AND WESTMORELAND COUNTIES ALLEGHENY RIVER AT CW BILL YOUNG DAM AFFECTING ALLEGHENY COUNTY . AREAS ALONG THE ALLEGHENY RIVER ARE STILL FORCAST TO REACH FLOOD STAGE BY THIS AFTERNOON AND EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... SAFETY MESSAGE...DO NOT DRIVE THROUGH FLOODED AREAS. THE WATER MAY BE BE DEEPER THAN IT APPEARS. STAY TUNED TO NOAA WEATHER RADIO FOR LATER DEVELOPMENTS. && PAC003-011825- /O.CON.KPBZ.FL.W.0004.110301T2100Z-110302T1200Z/ /PTTP1.1.ER.110301T2100Z.110302T0000Z.110302T0600Z.NO/ 525 AM EST TUE MAR 1 2011 THE FLOOD WARNING CONTINUES FOR THE OHIO RIVER AT PITTSBURGH. * FROM THIS AFTERNOON TO WEDNESDAY MORNING...OR UNTIL THE WARNING IS CANCELLED. * AT 5:00 AM TUESDAY THE STAGE WAS 22.2 FEET. * FLOOD STAGE IS 25.0 FEET. * MINOR FLOODING IS FORECAST. * FORECAST...RISE ABOVE FLOOD STAGE BY LATE THIS AFTERNOON AND CONTINUE TO RISE TO NEAR 25.2 FEET BY THIS EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE BY AFTER MIDNIGHT TOMORROW. * IMPACT...AT 25.0 FEET...THE PARKWAY CENTRAL IS CLOSED BY FLOODING $$ PAC003-031-011825- /O.CON.KPBZ.FL.W.0005.000000T0000Z-110302T0000Z/ /RMRP1.1.ER.110301T1150Z.110301T1200Z.110301T1800Z.UU/ 525 AM EST TUE MAR 1 2011 THE FLOOD WARNING CONTINUES FOR THE ALLEGHENY RIVER AT RIMER.* AT 5:00 AM TUESDAY THE STAGE WAS 17.9 FEET. * FLOOD STAGE IS 19.0 FEET. * MINOR FLOODING IS FORECAST. * FORECAST...RISE ABOVE FLOOD STAGE BY THIS MORNING AND CONTINUE TO RISE TO NEAR 19.1 FEET BY THIS MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE BY THIS AFTERNOON. * IMPACT...AT 19.0 FEET...LOCK WALLS OVERTOPPED. $$ PAC003-011825- /O.CON.KPBZ.FL.W.0006.110301T1100Z-110301T2200Z/ /MOSP1.1.ER.110301T1100Z.110301T1200Z.110301T1600Z.NO/ 525 AM EST TUE MAR 1 2011 THE FLOOD WARNING CONTINUES FOR THE ALLEGHENY RIVER AT MOSGROVE. * UNTIL THIS AFTERNOON...OR UNTIL THE WARNING IS CANCELLED. * AT 4:45 AM TUESDAY THE STAGE WAS 18.2 FEET. * FLOOD STAGE IS 19.0 FEET. * MINOR FLOODING IS FORECAST. * FORECAST...RISE ABOVE FLOOD STAGE BY THIS MORNING AND CONTINUE TO RISE TO NEAR 19.1 FEET BY THIS MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE BY LATE THIS MORNING. * IMPACT...AT 20.0 FEET...WATER BEGINS TO RISE ON TO THE ROAD ALONG THE RIVER IN TEMPLETON PA. $$ PAC003-129-011825- /O.CON.KPBZ.FL.W.0007.110301T1600Z-110302T1400Z/ /NATP1.1.ER.110301T1600Z.110302T0000Z.110302T0800Z.NO/ 525 AM EST TUE MAR 1 2011 THE FLOOD WARNING CONTINUES FOR THE ALLEGHENY RIVER AT NATRONA. * FROM THIS MORNING TO WEDNESDAY MORNING...OR UNTIL THE WARNING IS CANCELLED. * AT 4:15 AM TUESDAY THE STAGE WAS 19.1 FEET. * FLOOD STAGE IS 21.0 FEET. * MINOR FLOODING IS FORECAST. * FORECAST...RISE ABOVE FLOOD STAGE BY LATE THIS MORNING AND CONTINUE TO RISE TO NEAR 21.8 FEET BY THIS EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE BY EARLY TOMORROW. * IMPACT...AT 21.5 FEET...THE NATRONA WATER COMPANY IS AFFECTED. $$ PAC003-011825- /O.CON.KPBZ.FL.W.0008.110301T1100Z-110302T1900Z/ /ACMP1.1.ER.110301T1100Z.110302T0000Z.110302T1300Z.NO/ 525 AM EST TUE MAR 1 2011 THE FLOOD WARNING CONTINUES FOR THE ALLEGHENY RIVER AT CW BILL YOUNG DAM. * UNTIL WEDNESDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED. * AT 4:15 AM TUESDAY THE STAGE WAS 16.4 FEET. * FLOOD STAGE IS 17.0 FEET. * MINOR FLOODING IS FORECAST. * FORECAST...RISE ABOVE FLOOD STAGE BY THIS MORNING AND CONTINUE TO RISE TO NEAR 18.1 FEET BY THIS EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE BY TOMORROW MORNING. * IMPACT...AT 18.0 FEET...NAVIGATION SUSPENDED, LOCK OUT OF SERVICE. $$
952 WGUS81 KPBZ 011526 FLSPBZ FLOOD STATEMENT NATIONAL WEATHER SERVICE PITTSBURGH PA 1026 AM EST TUE MAR 1 2011 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN PENNSYLVANIA... OHIO RIVER AT PITTSBURGH AFFECTING ALLEGHENY COUNTY ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN PENNSYLVANIA.. ALLEGHENY RIVER AT CW BILL YOUNG DAM AFFECTING ALLEGHENY COUNTY . THE RIVER LEVEL AT THE POINT IS STILL RISING AND WILL COONTINUE TO RISE TO JUST ABOVE FLOOD STAGE THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... SAFETY MESSAGE...DO NOT DRIVE THROUGH FLOODED AREAS. THE WATER MAY BE BE DEEPER THAN IT APPEARS. STAY TUNED TO NOAA WEATHER RADIO FOR LATER DEVELOPMENTS. && PAC003-012326- /O.EXT.KPBZ.FL.W.0004.110302T0000Z-110302T0600Z/ /PTTP1.1.ER.110302T0000Z.110302T0000Z.110302T0000Z.NO/ 1026 AM EST TUE MAR 1 2011 THE FLOOD WARNING CONTINUES FOR THE OHIO RIVER AT PITTSBURGH. * FROM THIS EVENING TO LATE TONIGHT...OR UNTIL THE WARNING IS CANCELLED. * AT 10:00 AM TUESDAY THE STAGE WAS 23.8 FEET. * FLOOD STAGE IS 25.0 FEET. * FORECAST...THE RIVER IS EXPECTED TO RISE TO NEAR FLOOD STAGE THIS EVENING. * IMPACT...AT 25.0 FEET...THE PARKWAY CENTRAL IS CLOSED BY FLOODING $$ PAC003-012326- /O.CON.KPBZ.FL.W.0008.000000T0000Z-110302T0600Z/ /ACMP1.1.ER.110301T2300Z.110301T2300Z.110302T0000Z.NO/ 1026 AM EST TUE MAR 1 2011 THE FLOOD WARNING CONTINUES FOR THE ALLEGHENY RIVER AT CW BILL YOUNG DAM. * AT 9:15 AM TUESDAY THE STAGE WAS 16.6 FEET. * FLOOD STAGE IS 17.0 FEET. * FORECAST...THE RIVER IS EXPECTED TO RISE TO NEAR FLOOD STAGE THIS EVENING. * IMPACT...AT 17.7 FEET...BASEMENT FLOODING BEGINS IN NEW KENSINGTON. $$
406 WGUS81 KPBZ 012000 FLSPBZ FLOOD STATEMENT NATIONAL WEATHER SERVICE PITTSBURGH PA 300 PM EST TUE MAR 1 2011 ...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN PENNSYLVANIA... OHIO RIVER AT PITTSBURGH AFFECTING ALLEGHENY COUNTY .THE OHIO RIVER AT THE POINT IN PITTSBURGH WILL CREST BELOW FLOOD STAGE AROUND 24.3 FEET LATE THIS AFTERNOON OR EARLY EVENING. FLOOD STAGE AT PITTSBURGH IS 25 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... SAFETY MESSAGE...DO NOT DRIVE THROUGH FLOODED AREAS. THE WATER MAY BE BE DEEPER THAN IT APPEARS. STAY TUNED TO NOAA WEATHER RADIO FOR LATER DEVELOPMENTS. && PAC003-012030- /O.CAN.KPBZ.FL.W.0004.000000T0000Z-110302T0600Z/ /PTTP1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/ 300 PM EST TUE MAR 1 2011 THE FLOOD WARNING IS CANCELLED FOR THE OHIO RIVER AT PITTSBURGH. * AT 2:00 PM TUESDAY THE STAGE WAS 24.2 FEET. * FLOOD STAGE IS 25.0 FEET. * FORECAST...THE RIVER WILL CREST BELOW FLOOD STAGE WITH A VALUE OF 24.3 FEET THIS EVENING. * IMPACT...AT 22 FEET...THE TENTH STREET BYPASS IS CLOSED BY FLOODING $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pittsburgh, PA wrote its last area forecast discussion before this river flood warning went out at Feb 28, 8:24 PM EST, 2 hours 10 minutes earlier.
Area forecast discussion, Feb 28, 8:24 PM EST, 2 hours 10 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE PITTSBURGH PA 824 PM EST MON FEB 28 2011 .SYNOPSIS... CLOUD COVER WILL DECREASE OVERNIGHT AS DRIER AIR MOVES IN. HIGH PRESSURE WILL PROVIDE FOR DRY AND SEASONABLY COOL CONDITIONS FOR TUESDAY THROUGH THURSDAY. && .NEAR TERM /THROUGH TUESDAY/... PRECIP HAS ENDED AND CLOUDS ARE QUICKLY DISSIPATING FROM THE NORTH AS MUCH DRIER AND COLDER AIR MOVES SOUTHWARD. LOW AND MID LEVEL FLOW IS OUT OF THE NORTH, SO EXPECT THE CLEARING LINE TO PUSH THROUGH THE ENTIRE AREA BY MIDNIGHT. THERE WILL BE SOME SCT CU FROM TIME TO TIME. LOWERED OVERNIGHT TEMPS A DEGREE OR TWO, AS SKIES ARE CLEARING FASTER THAN PREVIOUSLY FORECASTED. SFC WINDS WILL CONTINUE TO WEAKEN OVERNIGHT. && .SHORT TERM /TUESDAY NIGHT THROUGH THURSDAY/... DRY AND SEASONABLY COOL CONDITIONS WILL PREVAIL FOR TUESDAY NIGHT THROUGH THURSDAY UNDER ZONAL FLOW ALOFT. PRECIP ASSOCIATED WITH A WEAK SHORTWAVE CROSSING THE GREAT LAKES WEDNESDAY WILL REMAIN TO THE NORTH...WITH SOME ADDITIONAL CLOUDS NORTH OF PITTSBURGH. && .LONG TERM /THURSDAY NIGHT THROUGH MONDAY/... SURFACE HIGH PRESSURE IS FORECAST TO SLIDE ACROSS THE GREAT LAKES INTO NEW ENGLAND BY FRIDAY BRINGING DRY WEATHER. A SLOW MOVING SYSTEM WILL APPROACH FROM THE MS VALLEY BY LATE FRIDAY SPREADING MOISTURE AND PRECIPITATION INTO THE REGION FOR THE WEEKEND. INITIAL SURFACE LOW IS PROGGED TO PUSH INTO THE EASTERN GREAT LAKES EARLY SATURDAY...WITH A SECOND WAVE RIDING ALONG THE FRONT INTO THE UPPER OH VALLEY LATE IN THE WEEKEND. RAIN SHOWERS SHOULD MIX WITH SNOW BEFORE ENDING LATE SUNDAY NIGHT AS COLDER AIR MOVES IN BEHIND THE SYSTEM. TEMPERATURES ARE EXPECTED TO BE 5 AND 10 DEGREES ABOVE NORMAL THROUGH THE WEEKEND...COOLING TO NEAR NORMAL MONDAY. && .AVIATION /01Z TUESDAY THROUGH SATURDAY/... SURFACE WAVE ALONG FRONTAL BOUNDARY WILL CONTINUE TO PUSH EASTWARD ACROSS SOUTHWEST PA/NORTHERN WV DURING THE REST OF THIS AFTERNOON...TAKING ANY LINGERING PRECIPITATION WITH IT. MVFR CEILINGS WITH AREAS OF IFR ARE FORECAST TO PERSIST ACROSS THE TERMINALS BEHIND THE COLD FRONT THROUGH EARLY TONIGHT...WITH LOW CEILINGS EXPECTED TO BECOME SCATTERED MAINLY AFTER 06Z TONIGHT. SURFACE RIDGE WILL BUILD IN LATE TONIGHT AND TUESDAY BRINGING DRIER AIR AND GENERALLY VFR CONDITIONS. A WEAK SHORTWAVE WILL CROSS THE GREAT LAKES WEDNESDAY WITH THE POTENTIAL FOR MVFR RESTRICTIONS ACROSS NORTHERN TERMINALS. HIGH PRESSURE SLIDING FROM THE GREAT LAKES INTO NEW ENGLAND THURSDAY AND FRIDAY SHOULD MAINTAIN VFR WEATHER. SLOW MOVING LOW PRESSURE SYSTEM APPROACHING FROM THE MS VALLEY IS EXPECTED TO BRING PRECIPITATION AND THE LIKELIHOOD FOR RESTRICTIONS OVER THE WEEKEND. && .HYDROLOGY... 1 TO 2 INCHES OF RAIN FELL WITH THE EXITING LOW...WITH THE HEAVIEST AMOUNTS FROM THE PIT METRO NORTHWARD. THIS WIDESPREAD RAINFALL ON TOP OF THE RECENT 0.75 TO 1.40 INCHES OF RAIN FROM THE END OF LAST WEEK...AND THE MELTING SNOWPACK...HAS RESULTED IN FLOODING OF STREAMS AND CREEKS. NUMEROUS AREAL FLOOD WARNINGS ARE IN EFFECT THROUGH THIS AFTERNOON FROM THE PITTSBURGH METRO AREA NORTH AND EAST. IN ADDITION...LARGER RIVERS ARE EXPERIENCING OR WILL EXPERIENCE SIGNIFICANT RISES. REFER TO THE LATEST RIVER FLOOD WATCHES...WARNINGS AND ADVISORIES FOR SPECIFIC DETAILS. && .PBZ WATCHES/WARNINGS/ADVISORIES... MD...NONE. OH...NONE. PA...NONE. WV...NONE. &&
Hazardous weather outlook, Feb 28, 2:50 PM EST, 7 hours 44 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PITTSBURGH PA 250 PM EST MON FEB 28 2011 MDZ001-OHZ039>041-048>050-057>059-068-069-PAZ007>009-013>016-020>023- 029-031-073>076-WVZ001>004-012-021>023-041-012000- GARRETT-TUSCARAWAS-CARROLL-COLUMBIANA-COSHOCTON-HARRISON- JEFFERSON OH-MUSKINGUM-GUERNSEY-BELMONT-NOBLE-MONROE-MERCER-VENANGO- FOREST-LAWRENCE-BUTLER-CLARION-JEFFERSON PA-BEAVER-ALLEGHENY- ARMSTRONG-INDIANA-WASHINGTON-GREENE-WESTMORELAND-WESTMORELAND RIDGES- FAYETTE-FAYETTE RIDGES-HANCOCK-BROOKE-OHIO-MARSHALL-WETZEL-MARION- MONONGALIA-PRESTON-TUCKER- 250 PM EST MON FEB 28 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MARYLAND...EAST CENTRAL OHIO...NORTHWEST PENNSYLVANIA...SOUTHWEST PENNSYLVANIA...WEST CENTRAL PENNSYLVANIA...NORTHERN WEST VIRGINIA AND NORTHERN PANHANDLE OF WEST VIRGINIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
In the hours before
Local storm report, Feb 28, 8:19 PM EST, 2 hours 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
819 PM EST MON FEB 28 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0814 PM FLOOD CARROLLTON 40.58N 81.09W
02/28/2011 CARROLL OH EMERGENCY MNGR
SANDY CREEK FLOODING RIVERVIEW DRIVE.
0814 PM FLOOD NEW CASTLE 41.00N 80.35W
02/28/2011 LAWRENCE PA EMERGENCY MNGR
NASHUA CREEK FLOODING IN NASHUA. ALSO KINGS CHAPLE ROAD
CLOSED IN NESHANOCK.
&&The office that day
Everything else NWS Pittsburgh, PA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 28, 9:13 PM EST | River Flood Warning | PBZ | Clarion, Forest, Jefferson | 8 hr |
| Feb 28, 10:34 PM EST | River Flood Warning | PBZ | Allegheny, Clarion | 8 hr |
| Feb 28, 10:34 PM EST | River Flood Warning | PBZ | Allegheny | 8 hr |
| Feb 28, 10:34 PM EST | River Flood Warning | PBZ | Allegheny, Westmoreland | 11 hr |
| Feb 28, 10:34 PM EST | River Flood Warning | PBZ | Allegheny | 15 hr |
Nearby
River Flood Warnings in Pennsylvania, 2011Every river flood warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.